Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The complete factorization of $ 2^{132}+1$

Author: K. R. Isemanger
Journal: Math. Comp. 14 (1960), 73-74
MSC: Primary 10.00
MathSciNet review: 0109134
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Raphael M. Robinson, ``Some factorizations of numbers of the form $ {2^n} \pm 1$,'' MTAC, v. 11, 1957, p. 265-268. MR 0094313 (20:832)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society